# SDR AU981203

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YK2
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Needle
- Part number: 233614
- Condition: Worn
- Location: Carburetor
- Component: Facet, MA6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR FLOAT NEEDLE AND SEAT WORN.  CARBURETOR FLOODING CAUSED A POST SHUTDOWN ENGINE FIRE.   PART TC:  4,105.
